# SDR SWAA2024031358939

- Difficulty date: March 4, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Torn
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOUNTED ESCAPE SLIDE LOWER FWD SECTION IS TORN.<[01] REMOVED AND REPLACED R-2 DOOR MOUNTED SLIDE ON JOB CARD [TTG8Q00RXW8Q].;[02] VERIFIED STEP 1 REPLACEMENT OF R-2 DOOR MOUNTED SLIDE ON JOB CARD [TTG8Q00RXW8Q].
